# SDR DL72L961582

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: 65174638
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER STRINGER 9R WAS FOUND CRACKED OUTSIDE RIB 7 AT STA 133.8 DURING EXECUTION OF EO 4-59253-12 AD.  EO CALLS FOR A REPAIR PER B727 SRM 55-30-4, HOWEVER STR 9R CANNOT BE REPAIRED PER THIS SRM PROCEDURE DUE TO SPACE LIMITATIONS ON IBOARD FLANGE.  STRINGER WILL BE REPAIRED PER DAL B727 MM 55-30-00, FIGURE 803.
